# SDR QXEA200701767

- Difficulty date: November 28, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 23,282 hours, 33,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 3212
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 23,282 hours, 33,803 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT 2139, EMERGENCY LIGHTS IN CABIN FLICKER AFTER TAKEOFF.  TURNING OFF THEN ON, ARM STOPS THE FLICKERING.  LIGHTS FLICKERING ARE THE EXIT SIGNS AND OVERHEAD.  MAINTENANCE REMOVED AND REPLACED PS3 AND PS4 POWER SUPPLIES AND BATTERY PACKS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
